# SDR USAA011160

- Difficulty date: August 29, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 52,062 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB PRESSURE CRACKED .06 AND .08 INCH, BS 178 BULKHEAD WEB, LBL .5 AND RBL .5, WL 188.  CUT OUT CRACKS AND INSTALLED DOUBLER PER EA 85310.  (M)
